# SDR FDEA201409192675

- Difficulty date: September 19, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51231
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 377.7 LBL 45 - 60 FLOORBEAM UPPER FLANGE FOUND CORROSION AT UPPER & LOWER SURFACES.  COMPLIED WITH EA F-5310-T0313248 PART 1.  TITLE FUSELAGE MAINFRAME FLOORBEAM INSTALLATION STATION 377, LBL 64, ADDITIONAL FASTENER COMMON TO FLOORBEAM & FRAME STACK UP & SHORT FASTENER SPACING.  REFER TO SNRM N03607 FOR WORK DETAILS.
